A New Turnpike Theorem for Discounted Programs
AbstractIn this paper we present new results on the local and global convergence property of solutions to an optimization model where the objective function is a discounted sum of stationary one-period utilities. The asymptotic local turnpike is given without differentiability assumptions but imposing some mild curvature restrictions on the utility function. This approach allows us to get easy estimates on the range of discount factors and the size of the neighborhood for which the asymptotic property occurs. The paper concludes by providing two global turnpike theorems. The first one is an asymptotic theorem derived from a result similar to Scheinkman's visit lemma. The second one turns out to be a restatement of McKenzie's neighborhood turnpike theorem.
Download InfoTo our knowledge, this item is not available for download. To find whether it is available, there are three options:
1. Check below under "Related research" whether another version of this item is available online.
2. Check on the provider's web page whether it is in fact available.
3. Perform a search for a similarly titled item that would be available.
Bibliographic InfoArticle provided by Springer in its journal Economic Theory.
Volume (Year): 5 (1995)
Issue (Month): 3 (May)
Contact details of provider:
Web page: http://link.springer.de/link/service/journals/00199/index.htm
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Erdlenbruch, Katrin & Jean-Marie, Alain & Moreaux, Michel & Tidball, Mabel, 2010.
"Optimality of Impulse Harvesting Policies,"
TSE Working Papers
09-150, Toulouse School of Economics (TSE).
- Katrin Erdlenbruch & Alain Jean-Marie & Michel MOREAUX & Mabel Tidball, 2010. "Optimality of Impulse Harvesting Policies," LERNA Working Papers 10.09.315, LERNA, University of Toulouse.
- Erdlenbruch, Katrin & Jean-Marie, Alain & Moreaux, Michel & Tidball, Mabel, 2010. "Optimality of Impulse Harvesting Policies," IDEI Working Papers 603, Institut d'Économie Industrielle (IDEI), Toulouse.
- Katrin Erdlenbruch & Alain Jean-Marie & Michel Moreaux & Mabel Tidball, 2010. "Optimality of Impulse Harvesting Policies," Working Papers hal-00864187, HAL.
- Cesar Guerrero-Luchtenberg, 1998. "- A Turnpike Theoreme For A Family Of Functions," Working Papers. Serie AD 1998-07, Instituto Valenciano de Investigaciones Económicas, S.A. (Ivie).
- Joël Blot & Bertrand Crettez, 2007. "On the smoothness of optimal paths II: some local turnpike results," Decisions in Economics and Finance, Springer, vol. 30(2), pages 137-150, November.
- Montrucchio, Luigi, 1995. "A turnpike theorem for continuous-time optimal-control models," Journal of Economic Dynamics and Control, Elsevier, vol. 19(3), pages 599-619, April.
- Bosi, Stefano & Magris, Francesco & Venditti, Alain, 2005. "Competitive equilibrium cycles with endogenous labor," Journal of Mathematical Economics, Elsevier, vol. 41(3), pages 325-349, April.
- Joshi, Sumit, 2003.
"The stochastic turnpike property without uniformity in convex aggregate growth models,"
Journal of Economic Dynamics and Control,
Elsevier, vol. 27(7), pages 1289-1315, May.
- Sumit Joshi, 1999. "The Stochastic Turnpike Property without Uniformity in Convex Aggregate Growth Models," Working papers 67, Centre for Development Economics, Delhi School of Economics.
- Adriana Piazza, 2009. "The optimal harvesting problem with a land market: a characterization of the asymptotic convergence," Economic Theory, Springer, vol. 40(1), pages 113-138, July.
- Venditti, A., 1995.
"Strong Concavity Properties of Direct Utility Functions in Multisector Optimal Growth Models,"
95a31, Universite Aix-Marseille III.
- Venditti, Alain, 1997. "Strong Concavity Properties of Indirect Utility Functions in Multisector Optimal Growth Models," Journal of Economic Theory, Elsevier, vol. 74(2), pages 349-367, June.
- Takashi Kamihigashi & Santanu Roy, 2005.
"A nonsmooth, nonconvex model of optimal growth,"
Discussion Paper Series
173, Research Institute for Economics & Business Administration, Kobe University.
- Takashi Kamihigashi & Santanu Roy, 2003. "A Nonsmooth, Nonconvex Model of Optimal Growth," Discussion Paper Series 139, Research Institute for Economics & Business Administration, Kobe University.
- Takashi Kamihigashi & Santanu Roy, 2003. "A Nonsmooth, Nonconvex Model of Optimal Growth," Discussion Paper Series 158, Research Institute for Economics & Business Administration, Kobe University.
- Vassili Kolokoltsov & Wei Yang, 2012. "Turnpike Theorems for Markov Games," Dynamic Games and Applications, Springer, vol. 2(3), pages 294-312, September.
- Guerrero-Luchtenberg, C.L., 2000. "A uniform neighborhood turnpike theorem and applications," Journal of Mathematical Economics, Elsevier, vol. 34(3), pages 329-357, November.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).
If references are entirely missing, you can add them using this form.